# SDR AALA202310021401

- Difficulty date: September 29, 2023
- Submitted: October 2, 2023
- Operation: Air carrier
- Aircraft: N814AW
- Make and model: Airbus A319-132
- Aircraft serial: 1281
- Aircraft time: 70,685 hours, 33,022 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31516717
- Part serial: M10439
- Condition: No Test
- Location: Zone 800 - Doors
- Part time: 23,750 hours, 10,441 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING THE ACCOMPLISHMENT OF THE OPERATIONAL TEST OF EMERGENCY LIGHTING SYSTEM MULITPLE FAULTS OCCURRED. REPLACED THE R1 DOOR ESCAPE SLIDE PER TASK CARD 26L00025010 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
